Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have had heat stroke while taking mobic and atenol. Could these medicines have caused to have the heat stroke?

Hi, My husband had a heat stroke in July while he was taking Mobic and Atenol . Could these two meds have caused him to have the heat stroke? Now he s off all of those meds except a BP med in which he s on the lowest dose due to his BP is running 110/80 and he had Atrial Fib but had an Ablation two years ago and his Pulse runs lower tha 60. He hasn t had any problems with his heart and EKGS never shows Atrial Fib anymore. Now he s experiencing joint pain and mostly on his right side. His gait is not the same since the heat stroke.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your husband's current medications are unlikely to cause the heat stroke. However, I am glad to know that he has recovered well.

Regarding BP medications, you should think of changing from atenolol to amlodipine, as his heart rate is low (pulse less than 60). Atenolol is known to reduce the pulse rate.

You may discuss this with his doctor.

Best wishes,
Dr Sudhir Kumar MD DM
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor